# SDR CA150427004

- Difficulty date: April 23, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 737-800
- Aircraft time: 39,927 hours
- Engine: Cfmint CFM567B26US
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Seized
- Location: Mlg Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE REPLACEMENT OF NR 3 MAIN WHEEL CHANGE DUE TO TIRE WORN TO LIMITS, MATCHING BRAKE ASSY HAS BEEN FOUND SEIZED ONTO THE MAIN WHEEL ASSY.  BOTH, MAIN WHEEL AND BRAKE ASSY WERE REMOVED TOGETHER AS 1 UNIT.  AFTER REMOVAL IT WAS APPARENT THAT EITHER THE BRAKE HAD DAMAGED THE HEAT SHIELD ON THE WHEEL OR VICE-VERSA. BOTH ASSEMBLIES ARE SCHEDULED TO BE SENT FOR SHOP INVESTIGATIONS. UPDATED INFORMATION ON THIS MATTER WILL BE ADDED WHEN THE SHOP REPORTS WILL BECOME AVAILABLE.
